The space of Lelek fans in the Cantor fan is homeomorphic to Hilbert space

J.J. Dijkstra, L.L. Zhang

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We show that the space of all Lelek fans in a Cantor fan, equipped with the Hausdorff metric, is homeomorphic to the separable Hilbert space. This result is a special case of a general theorem we prove about spaces of upper semicontinuous functions on compact metric spaces that are strongly discontinuous. © 2010 The Mathematical Society of Japan.
Original languageEnglish
Pages (from-to)935-948
JournalJournal of the Mathematical Society of Japan
Volume62
DOIs
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'The space of Lelek fans in the Cantor fan is homeomorphic to Hilbert space'. Together they form a unique fingerprint.

Cite this